# SDR DALA2024070806842

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 88,550 hours, 41,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP FOUND RT OVERWING EXIT LIGHT INOP.  REMOVED & REPLACED RT OVERWING EPSU & BATTERY PACK OPS CKD PER A320 AMM 33-51 GOOD OK FOR SVC.
